# SDR CA190609001

- Difficulty date: May 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 37,813 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 8,808 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE #1 ENGINE BORESCOPE INSPECTION, FOUND LP TURBINE BLADE DAMAGE BEYOND LIMITS. #1 ENGINE REPLACED. (TC# 20190609001)
